Skip to main content
Log in

Characterization of a law which degenerates to zero

  • Published:
Lithuanian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. Yu. V. Linnik, Expansions of Probability Laws [in Russian], Leningrad State Univ. (1960).

  2. V. Khengartner and R. Teodoresku, Concentration Functions [Russian translation], Nauka, Moscow (1980).

    Google Scholar 

Download references

Authors

Additional information

Institute of Mathematics and Cybernetics, Academy of Sciences of the Lithuanian SSR. Translated from Litovskii Matematicheskii Sbornik (Lietuvos Matematikos Rinkinys), Vol. 30, No. 2, pp. 313–318, April–June, 1990.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Macys, J. Characterization of a law which degenerates to zero. Lith Math J 30, 150–154 (1990). https://doi.org/10.1007/BF00970842

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00970842

Navigation